| Model Number |
V+O+C+S+N+PRO, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the reporter had initially requested a return authorization (rma) so that the device could be evaluated by ventec; however, during subsequent testing of the device by one of their technicians the reported issue could no longer be duplicated.The initial reporter then requested that the rma be cancelled.The device was not returned to ventec for evaluation.The cause of the reported issue could not be determined.
Event or Problem Description
It was reported to ventec that the device was "barely blowing any air" however no further description was provided.There were no reports of patient involvement associated with the reported event.